# SDR A6WA202206068230

- Difficulty date: June 6, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Cleat
- Part serial: NSA
- Condition: Corroded
- Location: Lh Fs: 310 - 349
- Part time: 39,479 hours, 38,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT HAND RAIL CUPS AT THE FLOOR SILL HAVE SEVERAL AREAS OF CORROSION (MARKED). ****AIRCRAFT REMOVED FROM SERVICE ***** REMOVED AND REPLACED FWD AND AFT HAND RAIL CUPS WITH 2EA NEW CLEATS REF CRJ 200 SRM 51-42-06 AND DWG 601R31527 REV -AM.
